|Bactrim side effects
Aug 9, 2005
I was prescribed Bactrim but it made me sick (feverish) and gave me nausea. Anything else I can take instead?
Response from Dr. Henry
That depends on why you were prescrived the Bacrim. If it is for PCP prophylaxis then often Dapsone can be used. If for a bacterial infection then it depends on which infection and the sensitivity of the particular bacteria to other antibiotics. KH
Combivir or Truvada
- Do Gay Men Have A Higher Chance Of Getting Hiv?
- Will Losing Weight Help Neuropathy In Feet?
- Can You Get Hbv Or Hiv From Puncture Wounds Or Broken Skin?
- Can You Get Hiv By Swallowing?
- Hepatitis C Antibody Titer Value
- Can You Get Hiv If A Nurse Does Not Use Gloves When She Takes Your Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.